Institute for applied mathematics

Preprints

  1. Gubinelli, M., and N. Perkowski. “An Introduction to Singular SPDEs.” ArXiv:1702.03195 [Math], February 10, 2017. (arXiv)
  2. Gubinelli, M., and N. Perkowski. “Probabilistic Approach to the Stochastic Burgers Equation.” arXiv:1701.07373 [Math], January 25, 2017. (arXiv)
  3. Deya, A., M. Gubinelli, M. Hofmanová, and S. Tindel. “A Priori Estimates for Rough PDEs with Application to Rough Conservation Laws.” arXiv:1604.00437 [Math], April 1, 2016. (arXiv)
  4. Deya, A., M. Gubinelli, M. Hofmanová, and S. Tindel. “One-Dimensional Reflected Rough Differential Equations.” arXiv:1610.07481 [Math], October 24, 2016. (arXiv)

Publications

  1. M. Furlan and M. Gubinelli. “Weak Universality for a Class of 3d Stochastic Reaction-Diffusion Models.” to appear in P.T.R.F. (2018)

  2. Furlan, M., and M. Gubinelli. “Paracontrolled Quasilinear SPDEs.” to appear in Ann. Prob. (2018)

  3. M. Gubinelli and N. Perkowski. “Energy Solutions of KPZ Are Unique.” to appear in Jour. A.M.S., 2018.

  4. M. Gubinelli, H. Koch, and T. Oh. “Renormalization of the Two-Dimensional Stochastic Nonlinear Wave Equation.” to appear in Trans. A.M.S., 2018.

  5. J. Diehl, M. Gubinelli and N. Perkowski. “€œThe Kardar-Parisi-Zhang equation as scaling limit of weakly asymmetric interacting Brownian motions”€. Comm. Math. Phys., 354(2):549--589 (2017)

  6. M. Gubinelli and N. Perkowski. “The Hairer-Quastel universality result at stationarity”, Stochastic analysis on large scale interacting systems, RIMS Kôkyûroku Bessatsu, B59, Res. Inst. Math. Sci. (RIMS), Kyoto, 2016, pp. 101-115. MR 3675927.

  7. R. Catellier, M. Gubinelli. “Averaging along irregular curves and regularisation of ODEs.” Stochastic Processes and their Applications (2016).

  8. M. Gubinelli, P. Imkeller, N. Perkowski. “A Fourier approach to pathwise stochastic integration.” Electronic Journal of Probability 21 (2015), 37 pages.

  9. M. Gubinelli, N. Perkowski. “Lectures on singular stochastic PDEs.” Ensaios Matemáticos 29 (2015), pp. 1-89.

  10. M. Gubinelli, P. Imkeller, N. Perkowski. “A Fourier approach to pathwise stochastic integration.” Electronic Journal of Probability 21 (2015), 37 pages.

  11. M. Gubinelli, P. Imkeller, N. Perkowski. “Paracontrolled distributions and singular PDEs.” Forum of Mathematics, Pi 3 (2015), 75 pages.

  12. K. Chouk, M. Gubinelli. “Nonlinear PDEs with modulated dispersion i: Nonlinear Schrödinger equations.”  Comm. in Partial Differential Equations. 40 (2015), pp. 2047-2081.

  13. M. Gubinelli, F. Hiroshima and J. Lorinczi. “Ultraviolet Renormalization of the Nelson Hamiltonian through Functional Integration.” J. Func. Anal. 267 (2014), pp. 3125-3153.

  14. Z. Brzezniak, M. Gubinelli et M. Neklyudov. “Global evolution of random vortex filament equation.” Nonlinearity. 26 (2013), p. 2499.

  15. M. Gubinelli et M. Jara. “Regularization by noise and stochastic Burgers equations.” SPDEs: Analysis and Computations. 1 (2013), pp. 325-350.

  16. M. Gubinelli. “Rough Solutions for the Periodic Korteweg–de Vries Equation.” Comm. Pure Appl. Anal. 11, no. 2 (2012): 709 – 733.

  17. A. Deya, M. Gubinelli, et S. Tindel. “Non-linear Rough Heat Equations.” Probability Theory and Related Fields 153 (2012) pp. 97-147.

  18. M. Gubinelli. “Abstract Integration, Combinatorics of Trees and Differential Equations.” Proceedings of the Workshop “Combinatorics and Physics”, 2007. MPI Bonn. Combinatorics and physics, 135-151, Contemp. Math., 539, Amer. Math. Soc., Providence, RI, 2011.

  19. F. Flandoli, M. Gubinelli, et E. Priola. “Full Well-posedness of Point Vortex Dynamics Corresponding to Stochastic 2D Euler Equations.” SPA 121, no. 7 (2011): 1445–1463.

  20. M. Gubinelli and S. Tindel. “Rough Evolution Equations.” The Annals of Probability 38, no. 1 (2010): 1–75.

  21. M. Gubinelli. “Ramification of Rough Paths.” Journal of Differential Equations 248, no. 4 (2010): 693–721.

  22. F. Flandoli, M. Gubinelli, et E. Priola. “Well-posedness of the Transport Equation by Stochastic Perturbation.” Inventiones Mathematicae 180, no. 1 (2010): 1–53.

  23. F. Flandoli, M. Gubinelli, et E. Priola. “Flow of Diffeomorphisms for SDEs with Unbounded Hölder Continuous Drift.” Bulletin Des Sciences Mathématiques 134, no. 4 (2010): 405–422.

  24. F. Caravenna, G. Giacomin, et M. Gubinelli. “Large Scale Behavior of Semiflexible Heteropolymers.” Annales De l'Institut Henri Poincaré Probabilités Et Statistiques 46, no. 1 (2010): 97–118.

  25. J. Lörinczi et M. Gubinelli. “Gibbs Measures on Brownian Currents.” Comm. Pure Appl. Math., no. 62 (2009): 1–56.

  26. F. Flandoli, M. Gubinelli, et F. Russo. “On the Regularity of Stochastic Currents, Fractional Brownian Motion and Applications to a Turbulence Model”, Ann. Inst. H. P 45 (2009), pp. 545-576.

  27. F. Flandoli, M. Gubinelli, M. Hairer, et M. Romito. “Rigorous Remarks About Scaling Laws in Turbulent Fluids.” Comm. Math. Phys. 278, no. 1 (2008): 1–29.

  28. L. C. Berselli et M. Gubinelli. “On the Global Evolution of Vortex Filaments, Blobs and Small Loops in 3D Ideal Flows.” Comm. Math. Phys. 269 (2007): 693–713.

  29. M. Gubinelli. “Rooted Trees for 3D Navier-Stokes Equation.” Dynamics of Partial Differential Equations 3, no. 2 (2006): 161–172.

  30. F. Caravenna, G. Giacomin, et M. Gubinelli. “A Numerical Approach to Copolymers at Selective Interfaces.” Journal of Statistical Physics 122, no. 4 (2006): 799–832.

  31. M. Gubinelli. “Gibbs Measures for Self-interacting Wiener Paths.” Mark. Proc. Rel. Fields 12, no. 4 (2006): 747–766.

  32. M. Gubinelli, A. Lejay, et S. Tindel. “Young Integrals and SPDEs.” Potential Analysis. An International Journal Devoted to the Interactions Between Potential Theory, Probability Theory, Geometry and Functional Analysis 25, no. 4 (2006): 307–326.

  33. S. Giordano, M. Gubinelli, et M. Pagano. “Bridge Monte-Carlo: a Novel Approach to Rare Events of Gaussian Processes.” In Proceedings of the Fifth Workshop on Simulation, St. Petersburg, 2005.

  34. H. Bessaih, M. Gubinelli, et F. Russo. “The Evolution of a Random Vortex Filament.” Ann. Prob. 33 (2005).

  35. S. Caracciolo, A. Gambassi, M. Gubinelli, et A. Pelissetto. “Critical Behavior of the Two-Dimensional Randomly Driven Lattice Gas.” Phys. Rev E 72 (2005).

  36. F. Flandoli, M. Giaquinta, M. Gubinelli, et V. M. Tortorelli. “Stochastic Currents.” Stoch. Proc. Appl. 115 (2005): 1583–1601.

  37. F. Flandoli et M. Gubinelli. “Statistics of a Vortex Filament Model.” Electr. Jour. Prob. 10 (2005): 865–900.

  38. S. Caracciolo, A. Gambassi, M. Gubinelli, et A. Pelissetto. “Finite Size Scaling in the Driven Lattice Gas.” J. Stat. Phys. 115 (2004): 218–322.

  39. F. Flandoli et M. Gubinelli. “Random Currents and Probabilistic Models of Vortex Filaments.” In Seminar on Stochastic Analysis, Random Fields and Applications IV. Vol. 58. Progress in Probability. Birkhäuser, 2004.

  40. F. Gini, M. Greco, A. Farina, et M. Gubinelli. “Asymptotic Maximum Likelihood Estimation of Multiple Radar Targets.” In Proceedings of IEEE Radar Conference 2003, Huntsville, Alabama, USA, 2004.

  41. S. Caracciolo, A. Gambassi, M. Gubinelli, et A. Pelissetto. “Reply to Comment to the Letter ‘Transverse Fluctuactions in the Driven Lattice Gas'.” J. Phys. A 37 (2004): 8193–8195.

  42. S. Caracciolo, A. Gambassi, M. Gubinelli, et A. Pelissetto. “Comment on ‘Dynamic Behavior of Anisotropic Non-equilibrium Driven Lattice Gases'.” Physical Review Letters 92 (2004).

  43. M. Gubinelli. “Controlling Rough Paths.” Journal of Functional Analysis 216, no. 1 (2004): 86–140.

  44. S. Caracciolo, A. Gambassi, M. Gubinelli, et A. Pelissetto. “Shape Dependence of the Finite-size Scaling Limit in a Strongly Anisotropic O(\infty) Model.” Eur. Phys. J. B 34 (2003).

  45. S. Caracciolo, A. Gambassi, M. Gubinelli, et A. Pelissetto. “Transverse Fluctuations in the Driven Lattice Gas.” J. Phys. A: Math. Gen. 36 (2003): L1–L6.

  46. F. Flandoli et M. Gubinelli. “The Gibbs Ensemble of a Vortex Filament.” Prob. Th. Rel. Fields 112 (2002).

  47. S. Caracciolo, A. Gambassi, M. Gubinelli, et A. Pelissetto. “Finite-Size Correlation Length and Violations of Finite-Size Scaling.” Eur. Phys. J. B 20 (2001).

  48. M. Gubinelli, M. Sorel, O. Tonet, M. Atac, M. Mishina, et J. Valles. “Measurement of the Rate Capabilities of SSPMs.” Nucl. Instr. and Meth. A (1998).

News

Prof. Sergio Albeverio was awarded on 28/09/2018 the title Doctor Honoris Causa
at the Dept. of Mathematics, Stockholm University. (08.10.2018)

Prof. Jens Frehse (em.) hat die Golden Commemorative Medal der Fakultät für Mathematik und Physik der Karls-Universität Prag erhalten für sein außerordentliches wissenschaftliches Lebenswerk sowie für seine bedeutenden Beiträge zur Analysis Partieller Differentialgleichungen. (01.06.2018)

Die ehemalige Doktorandin am IAM, Lisa Hartung (aktuell: Courant Institute of Mathematical Sciences, New York), wurde für ihre herausragende Doktorarbeit "Extremal Processes in Branching Brownian Motion and Friends" (Betreuer: Prof. Bovier) mit dem Förderpreis der DMV-Fachgruppe Stochastik ausgezeichnet. Details hier. (14.03.2018)

Prof.  Patrik Ferrari erhält den ersten Alexandros Award zusammen mit Ivan Corwin (Columbia University) und Alexei Borodin (MIT) für den Artikel "Free energy fluctuations for directed polymers in random media in 1+1 dimensions".
Details siehe hier. (12.03.2018)

Contact

Managing Director: Prof. Dr. Anton Bovier
Chief Administrator: Dr. B. Doerffel
geschaeftsfuehrung@iam.uni-bonn.de
Imprint | Datenschutzerklärung

Mailing address

Institute for Applied Mathematics
University of Bonn
Endenicher Allee 60
D-53115 Bonn / Germany